# SDR DALA2020072312632

- Difficulty date: July 20, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 91,854 hours, 11,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT R2 AREA INOPERATIVE. RESEATED BATTERY. SYSTEM OPERATION IS NORMAL.
